# SDR P2EA97011

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND 2 INCH CRACK AT 727 CHORD.  REMOVED AND REPLACED DAMAGED SECTION OF CHORD PER SB 737-53-1088 WITH KIT 65C33722-47.  (M)
